# SDR CA090619006

- Difficulty date: June 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 10,007 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646612
- Condition: Stuck
- Location: Cylinder Nr 3
- Component: Cylinder, Cont
- Component part number: 641917A12
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT TO PRACTICE AREA, ACFT DEVELOPED A VIBRATION AND LOST RPM.  CREW DECIDED TO RETURN TO AIRPORT.  RUN UP ON GROUND PERFORMED AND CONFIRMED ROUGH RUNNING ENGINE.  TROUBLESHOOTING DISCOVERED THAT EXHAUST VALVE ON NR 3 CYLINDER WAS STUCK IN THE FULL OPEN POSITION.  NO OTHER ABNORMALITIES NOTED. CYLINDER REMOVED, VALVE STEM AND GUIDE CLEANED OF BUILD UP.  VALVE RE-INSTALLED AFTER CLEANING.  CYLINDER RE-INSTALLED. GROUND RUN COMPLIED WITH AND ENGINE RAN WITHIN NORMAL OPERATING PARAMETERS.   ACFT WILL BE RETURNED TO OPERATIONAL STATUS ONCE A MX CHECK FLIGHT IS COMPLIED WITH.
